MathSciNet Relay Station
MathSciNet bibliographic data
MR1365849 (97b:32035) 32J17 (11E76 14J30)
Okonek, Ch.; Van de Ven, A. Cubic forms and complex $3$-folds. Enseign. Math. (2) 41 (1995), no. 3-4, 297–333.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement